# SDR UALA2010052701825

- Difficulty date: May 27, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N194UA
- Make and model: Boeing 747422
- Aircraft serial: 26892
- Aircraft time: 49,403 hours, 5,581 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Sta 1180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK-FWD TENSION TIE HOLE AT STA 1180 LT.  MAJOR REPAIR ACCOMPLISHED: REMOVED DAMAGED TENSION TIE. HFEC-NO CRACKS. FABRICATED AND INSTALLED REPAIR PARTS.
